# SDR DALA2021021100813

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,649 hours, 8,092 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3316 2L DOOR INDICATION. CORRECTIVE ACTION: PERFORMED DOOR RIGGING ON DOOR 2L IN PASSENGER CABIN AS PER A330 AMM 52-12 AND PERFORMED CHECK ADJUSTMENT OF THE PROXIMITY SWITCH 15MJ AND 17MJ AT DOOR 2L AS PER AMM 52-71 AND REPLACED PROXIMITY SWITCH CONTROL UNIT AS PER AMM52-71 AND PERFORMED BITE TEST OF THE PROXIMITY SWITCH CONTROL UNIT AS PER A330 AMM 52-71 AND PERFORMED OPERATIONAL TEST OF THE DOOR MONITORING SYSTEM AS PER A330 AMM 52-71 AND PERFORMED OPERATIONAL TEST OF THE ESCAPESLIDE WARNING SYSTEM AS PER A330 AMM 52-71 AND PERFORMED OPERATIONAL TEST OF THE CABIN PRESSURE AND SLIDE ARMED AS PER AMM 52-71. (1727684)
